# SDR 20001005AP006

- Difficulty date: May 17, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT PALLET EMERGENCY EXIT TRACK LIGHTS REMAINED ILLUMINATED.  REPLACED THE RECEIVER AND BATTERY, LIGHTS OPERATED NORMALLY.  REF ASAA0010064(M)
